MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0036130399
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Angina (1710)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported that exertional angina pectoris has occurred post procedure.During pulse field ablation procedure to treat paroxysmal atrial fibrillation farawave was selected for use.The patient's condition is improving.This case was reported as a worsening of the patient's pre-existing condition (other than af) and was considered related to the procedure (vascular access).The device is not expected to be returning as it has been disposed.
 
Event or Problem Description
It has been reported that exertional angina pectoris has occurred post procedure.During pulse field ablation procedure to treat paroxysmal atrial fibrillation farawave was selected for use.The patient condition is improving.This case was reported as a worsening of the patient's pre-existing condition (other than af) and was considered related to the procedure (vascular access).The device is not expected to be returning as it has been disposed.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of e061201 angina.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a risk review performed for the farawave device confirmed that the event of e061201 angina is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of adverse event related to procedure and supporting evidence that came to this conclusion.Boston scientifics investigation findings were the exertional angina occurred post-procedure and was specifically reported as associated with the procedure/vascular access, in the setting of a worsening of the patient's pre-existing condition other than atrial fibrillation.Although the underlying condition may have contributed to the patients susceptibility to the event, the reported procedural association provides the strongest support for a procedure-related conclusion.No device-related allegations were identified for this complaint.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.Correction to sections a1, g2, and h6 evaluation method codes.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50228388
Report Number2124215-2026-43319
Device Sequence Number13330464
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148(17)270323(10)36130399
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0036130399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient SexMale
Patient Weight184 LB